A month ago I had a bone density scan, my left hip and lower back were xrayed. Then last week I had the results. I have thinning of the bones and have been put on calcium tablets and vitamin D deficiency tablets.
I decided to search the net about this just to see if there was any conecction with this and the cancer/chemo. Its well worth a read, but I wondered if anyone on here could tell us more about it.
I think I had only just started to go through the menopause at the time of diagnosis. I had my surgery 2 years ago and wondered if if this is quite quick to be worrying about osteoperosis.
I do know I must ask my GP but its something on my mind and I can`t get an appointment to see the GP right away.
It appears that because chemo thins the skin - this also prevents us from absorbing vitamin D and we are actually told to keep out of direct sun unless we cover up or use block out lotions. Hence the defiencies in vitamin D.
Has anyone else been tested? is anyone else taking perscription vitamin D tablets and/or calcium??
Look forward to hearing from you
love Tina xx